# SDR SWAA2012051403947

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 63,990 hours, 60,078 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2391128A
- Part serial: HDH1098
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON AFT TIP DELAMINATED.  REMOVED AND REPLACED AILERON ASSY PER AMM.
